A while after getting home yesterday, the doctor I saw at hospital called to say that she had been discussing my case with a colleague who was willing to give me the steroid injection today.

I asked what this meant and whether there would be any impact such as not being able to do certain things or needing to act in a certain way. I was initially told that I would likely have to avoid getting water on the eye for a couple of days and that it might get red and sore.

It turns out, however, that the injection can increase the pressure within the eye (not good) and potentially trigger early cataracts (very not good!)

I was given the choice of sticking with the drops or opting for the injection; I chose the drops for now and we'll review in four weeks. It may only be a small chance but it's still a chance, a risk that I'd prefer not to take if it can be avoided.

Leave a Reply

Your email address will not be published.